Vol. 20, No. 3, 1967

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 298: 1  2
Vol. 297: 1  2
Vol. 296: 1  2
Vol. 295: 1  2
Vol. 294: 1  2
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Other MSP Journals
Operators commuting with Boolean algebras of projections of finite multiplicity

L. Tzafriri

Vol. 20 (1967), No. 3, 571–587
Abstract

The purpose of this paper is to study the algebra Ξ of all the operators which commute with a complete countably decomposable Boolean algebra of projections of uniform finite multiplicity. It will be shown that the sum, product and strong limit (under suitable conditions) of spectral operators in Ξ are also spectral.

Mathematical Subject Classification
Primary: 47.30
Milestones
Received: 2 September 1965
Published: 1 March 1967
Authors
L. Tzafriri